MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)

BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Model Number V273
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Pacing Problem (1439); Defective Device (2588)
Health Effect - Clinical Codes Heart Block (4444); Insufficient Information (4580)
Date of Event 11/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Dimensional analysis of the header was completed.Each port measured as expected.Rv pace sense test was performed which passed and verified that a pacing signal was present.Interrogation of the device confirmed it was operating in safety mode and that bradycardia therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high internal cell impedance within the battery.The high internal impedance resulted in the system resets due to temporary high-power consumption (during telemetry or other higher power device operations) and subsequent reversion to safety mode operation.Boston scientific has issued a field safety notice regarding ingenio extended life (el) and cardiac resynchronization therapy pacemaker (crt-p) devices that may exhibit this behavior.This particular device is included in the high impedance in ingenio extended life (el) pacemaker and crt-p advisory population.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited oversensing on the right ventricular (rv) lead channel which led to pacing inhibition, which lasted less than two seconds.No additional adverse patient effects were reported.This device was explanted due to normal battery depletion.

Brand Name
INTUA
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21696508
Report Number2124215-2025-18597
Device Sequence Number9281798
Product Code NKE
UDI-Device Identifier00802526536670
UDI-Public00802526536670
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2016
Device Model NumberV273
Device Catalogue NumberV273
Device Lot Number101393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2016-2021
Patient Sequence Number1
Patient Age41 YR
Patient SexMale